American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Murray Gerstenhaber and Mary E. Schaps. Hecke algebras, $U_qsl_n$, and the Donald-Flanigan conjecture for $S_n$. Trans. Amer. Math. Soc. 349 (1997) 3353-3371. MR 1390035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Anders Björner and Michelle L. Wachs. Generalized quotients in Coxeter groups . Trans. Amer. Math. Soc. 308 (1988) 1-37. MR 946427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kenneth Hickin. a.c.\ groups: extensions, maximal subgroups, and automorphisms . Trans. Amer. Math. Soc. 290 (1985) 457-481. MR 792807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ronald Hirshon. The equivalence of $\times \sp{t}C\approx \times \sp{t}D$ and $J\times C\approx J\times D$ . Trans. Amer. Math. Soc. 249 (1979) 331-340. MR 525676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nancy Harrison. Real length functions in groups . Trans. Amer. Math. Soc. 174 (1972) 77-106. MR 0308283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Reinhold Baer. Groups with abelian central quotient group . Trans. Amer. Math. Soc. 44 (1938) 357-386. MR 1501972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Reinhold Baer. Groups with preassigned central and central quotient group . Trans. Amer. Math. Soc. 44 (1938) 387-412. MR 1501973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. R. Brahana. Groups $\{S,T\}$ whose commutator subgroups are abelian . Trans. Amer. Math. Soc. 35 (1933) 386-396. MR 1501691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Wesley Young. On the holomorphisms of a group . Trans. Amer. Math. Soc. 3 (1902) 186-191. MR 1500594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1